Author Topic: Is Klonopin the Worst.. ? (It is the most binding)  (Read 4966 times)

[Buddie]

Re: Is Klonopin the Worst.. ? (It is the most binding)
« Reply #20 on: May 23, 2009, 12:47:02 pm »
Hi boyintown,

Thanks for your suggestion to use the cough syrup, but if you had taken the time to read my signature line you would have seen that I'm healed and happy.  Just for your information, I've been a recovering alcoholic for 18 years.  When I started using benzo's my addictive nature took over and I was right back where I left off 18 years ago with the alcohol.  I was out of control again and I knew it when I took that first Klonopin.  It gave me that feeling, that euphoria that I remembered so well. 

If I were take a drink of cough syrup with codeine in it, it would be for me the worst thing I could do.  It would invite yet another substance I have no control over to take over my life.

I'm glad you were able to feel some relief from your pain, but using it as you suggest is not what it was manufactured for.  Isn't that one of the problems some of us are  facing here on this forum?  We were given the benzo to fix a host of different issues when many of them were made for a specific ailment?  I know I've never had epilepsy and when I read after the fact that I was taking a drug made for that horrible problem I was sickenend.

[...]
Suggestions, opinions and/or advice provided by the author of this post should not be regarded as medical advice; nor should it substitute for professional medical care. Consult your doctor before making any changes to your medication. Please read our Community Policy Documents board for further information.

[Buddie]

Re: Is Klonopin the Worst.. ? (It is the most binding)
« Reply #21 on: May 24, 2009, 08:39:15 pm »
Hi [...],

And this is exactly why we had a problem with some of the posts to this thread, and some other threads, a couple of days ago. You are right to steer clear of these suggestions.
Suggestions, opinions and/or advice provided by the author of this post should not be regarded as medical advice; nor should it substitute for professional medical care. Consult your doctor before making any changes to your medication. Please read our Community Policy Documents board for further information.

[Buddie]

Re: Is Klonopin the Worst.. ? (It is the most binding)
« Reply #22 on: June 20, 2009, 04:55:50 am »
[...] -

I'm broke, little money, but if I had extra money I would donate to you!  I don't think you and the moderators get paid enough (at all) to deal with this stuff! 

THANK YOU and the moderators for moderating so well.

FYI -- My doctors did the reverse - they used benzo's to treat the tolerance withdrawal from opiates!  I think it is very irresponsible to do this.  But neither they nor I knew at the time that the withdrawal symptoms were withdrawal and/or tolerance symptoms.  I ended up totally dependent on opiates AND benzo's for years.  I had no clue as to the magnitude of problems these drugs caused.  ....hair loss, double vision, blurry vision, fatigue, rhinitis, palpitations, tremors, headaches, muscle soreness, facsiculations, nerve pain, loss of libido, weight gain, numbness, severe cognitive decline, vomiting, loss of boundaries - emotional instability and lack of control and judgement....the list goes on.  All these side effects totally trashed my life - lost my house, my career, my friends, my family, most of my possessions, my life savings, everything gone.   

Treating one problem with something that carries/creates similar serious problems is wreckless.  However, I must say this lack of judgement given by BoyInTown and the reasons he stated sound like the 'defense' I would have given when  I was taking all those medications.  My skills of rationalization were totally skewed.  I am so glad all that is behind me now.  Addiction or not, even occasional use of opiates for these reasons is inappropriate.  People need to find appropriate healthy ways of dealing with problems - drugs are not the answer.

I would NEVER recommend to anyone that they use opiates to treat benzo w/d symptoms, or vice versa.  NEVER!
Suggestions, opinions and/or advice provided by the author of this post should not be regarded as medical advice; nor should it substitute for professional medical care. Consult your doctor before making any changes to your medication. Please read our Community Policy Documents board for further information.